# SDR DALA2015032502377

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- Engine: Ge CFM565A
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT DOOR RT LOAD TRANSMITTING PROFILE LOCATED EXIT HATCHES 843 IN PASSENGER CABIN.  ATTACH THE FORM 5100-3201, SSI 522102-01-1. REPLACED LOAD TRANSMITTING PROFILE LOCATED EXIT HATCHES 843 EMERGENCY EXIT DOOR AS IAW SRM 51-72-11 AND DWG D52279010.
